# SDR USAA2012041000021

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 30,656 hours, 11,203 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Hinge Pin
- Part number: D64433
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN NOSE LANDING GEAR TORQUE LINK HINGE PIN AT SHOULDER.  REPLACED NOSE LANDING GEAR TORQUE LINK HINGE PIN IAW JOB CARD 26C71032003.
